# SDR UIEA2018062601258

- Difficulty date: June 22, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 45,965 hours, 11,457 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE ON MAIN DECK ROLLER TRAY CARGO RAIL AND ENTRANCE GUIDES AT BL98.20. ACCOMPLISHED EI NR T2018A53M-3252 REV 0. JOB COMPLETED AND COND CHK NML.
